XIV Seminar on Software for Nuclear, Subnuclear and Applied Physics

Europe/Rome
Description
A few places are still available.
After registration in the website, please wait for a confirmation before paying the FEE or sending the registration form to the hotel.


This event is organised by INFN, University of Sassari and by the Consorzio COMETA. The Seminar offers lectures to PHD students, medical physicists and young researchers working at Universities or Research Institutes.
The Seminar is organized in didactic units on software developed and used in fundamental and applied physics, theoretical and experimental. The lectures also include a full official basic course on the Geant4 Monte Carlo simulation toolkit. Lectures will cover all aspects of the toolkit from basic installation through advanced topics and will be interspersed with examples that build progressively more complex application, extensible to real space and medical use.
On the last day of the School, students will have the opportunity to test their learning achievements through a written exam. The successful outcome of the test will be reported on a written certificate for those interested, to be requested on arrival, at the registration desk. A simple attendance certificate will also be available on request.
Staying at Hotel Porto Conte is mandatory for all the participants. 

Application for young grants request is closed.
Visit the Facebook page of the school to get news and updates.

FEE PAYMENT DETAILS:


-- Beneficiary name: CONSORZIO COMETA 

-- Beneficiary address: LARGO PAOLO VI  - Catania    - AGENZIA 4

IBAN :  IT47G0103016905000063131549

BIC/ SWIFT CODE:  PASCITM1CT4

 

Specify your name and surname and in the 'REASON FOR PAYMENT', please indicate: 

"Participation fee for the XIV INFN Alghero Seminar"
 

NOTE: The fee must be payed in euro, italian current rate, (if not additional payment is expected for the rate exchange)


GEANT4 course material
Link to the virtual machine (VirtualBox compatible)
http://geant4.lngs.infn.it/INFN-Geant4-VM-2017.zip

Link to the prerequisites for the Geant4 course
https://agenda.infn.it/getFile.py/access?resId=3&materialId=0&confId=12061

Link to the tasks
http://geant4.lngs.infn.it/AlgheroSeminar2017/introduction/index.html

Link to the Geant4 application in medical diagnostic energy range
http://geant4.lngs.infn.it/AlgheroSeminar2017/DBT_alghero.tar

Link to the test
https://docs.google.com/forms/d/1oSRnpSNG91IEZmmLmsQ3qivt7G-g8FKXslfqCiLz254/edit#responses





Hotel Registration Form
Prerequisites
Slides
Participants
  • Alessio Festuccia
  • Amin Maleki
  • Andrea Gelmi
  • Arnaldo Stefanini
  • Bartolomej Biskup
  • Benjaminas Marcinkevicius
  • Boxue LIU
  • Bruna Bertucci
  • Claudia Polito
  • Domenico D'Urso
  • Elena Brigitte Hoemann
  • Eleonora Diociaiuti
  • ELISABETTA SOLDANI
  • Federica Campanaro
  • Giada Petringa
  • Giuliana Fiorillo
  • Irene Bolognino
  • Jan Pipek
  • Lukas Pribyl
  • Marco Pallavicini
  • Marco Röllig
  • Marco Scroppo
  • Maria Marcisovska
  • Markus Kellermeier
  • Martin Pichotka
  • Massimiliano Antonello
  • Mauro Caravati
  • Michele Ballan
  • Osama Fawwaz
  • Pablo Cirrone
  • Paolo PELLICIOLI
  • Peter Svihra
  • Piernicola Oliva
  • Pietro Ottanelli
  • Pietro Pisciotta
  • ROSARIA ANNALISA INTONTI
  • safir lazar
  • Salman Hasn
  • Sami Hammoud
  • Siguang WANG
  • Simone Sanfilippo
  • Snahami Uthayahurnaar
  • Stefan Gohl
  • Thomas Billoud
  • Tom Crane
  • Valeria Sipala
  • Yulia Bogdanova
    • 7:00 PM 7:30 PM
      Registration 30m
    • 7:30 PM 8:30 PM
      Dinner
    • 8:30 PM 9:00 PM
      Welcome address
    • 9:00 AM 9:30 AM
      School Introduction
    • 9:30 AM 10:30 AM
      How dark is dark? How to unveil the hidden nature of dark matter 1h
      Speaker: Nicolao Fornengo (TO)
      Slides
    • 10:30 AM 11:00 AM
      Coffee Break 30m
    • 11:00 AM 12:00 PM
      Dark Matter searches with space experiments 1h
      Speaker: Bruna Bertucci (PG)
      Slides
    • 12:00 PM 1:00 PM
      Geant4 School: Monte Carlo basis and introduction to Geant4
      Convener: Giuseppe Cirrone (LNS)
      slides
    • 1:00 PM 4:00 PM
      Lunch + Break 3h
    • 4:00 PM 5:00 PM
      Geant4 School: Installation and practical session
      Convener: Ms Giada Petringa (LNS)
      slides
    • 5:00 PM 6:00 PM
      Geant4 School: peractical session on installation (Task0)
    • 6:00 PM 7:30 PM
      Geant4 School: Geometry and Material definition
      slides
    • 7:30 PM 9:30 PM
      Dinner
    • 9:30 AM 10:30 AM
      Dark Matter searches at (high energy) accelerators 1h
      Speaker: Dr Emma Tolley
      Slides
    • 10:30 AM 11:00 AM
      Coffee Break 30m
    • 11:00 AM 12:00 PM
      Dark Matter searchers at INFN: the strategy 1h
      Speaker: Marco Pallavicini (GE)
      Slides
    • 12:00 PM 1:00 PM
      Geant4 School: practical session on Geometry (Task1)
    • 1:00 PM 4:00 PM
      Lunch + break 3h
    • 4:00 PM 4:30 PM
      Geant4 School: practical session on Geometry (Task1)
    • 4:30 PM 5:30 PM
      Geant4 School: Generation of primary events and particles and practical session
      Convener: Ms Giada Petringa (LNS)
      slides
    • 5:30 PM 6:30 PM
      Geant4 School: practical session on primary events (Task2)
    • 6:30 PM 7:30 PM
      Geant4 School: particles, processes and physics lists
      Convener: Jan Pipek (LNS)
      slides
    • 7:30 PM 9:30 PM
      Dinner
    • 9:30 AM 10:30 AM
      Dark Matter searches at low energy accelerators 1h
      Speaker: Paolo Valente (ROMA1)
      Slides
    • 10:30 AM 11:00 AM
      Coffee break 30m
    • 11:00 AM 12:00 PM
      Hunting the Axion Dark Matter 1h
      Speaker: Giovanni Carugno (PD)
    • 12:00 PM 1:00 PM
      GPU course
    • 1:00 PM 2:30 PM
      Lunch + break 1h 30m
    • 2:30 PM 5:30 PM
      GPU course
    • 5:30 PM 11:30 PM
      Social Event: Trip to Alghero and Social Dinner

      Trip to Alghero and social dinner

    • 9:30 AM 10:30 AM
      GPU course 1h
      Speaker: Dr Marco Stefano Scroppo (Università di Catania)
    • 10:30 AM 11:00 AM
      Coffee break 30m
    • 11:00 AM 12:00 PM
      GPU course
      Convener: Dr Marco Stefano Scroppo (Università di Catania)
    • 12:00 PM 1:00 PM
      Examples of Geant4 applications in medical diagnostic energy range 1h
      Speaker: Giovanni Mettivier (NA)
      Slides
    • 1:00 PM 4:00 PM
      Lunch + break 3h
    • 4:00 PM 5:00 PM
      Geant4 School: models and cuts
      Convener: Dr Giada Petringa (LNS)
      slides
    • 5:00 PM 6:00 PM
      Geant4 School: practical session on physics models and cuts (Task3)
    • 6:00 PM 7:00 PM
      Geant4 School: User action classes
      Convener: Jan Pipek (LNS)
      slides
    • 7:00 PM 7:30 PM
      Geant4 School: practical session on User Action (Task4a)
    • 7:30 PM 9:00 PM
      Dinner
    • 9:30 PM 11:10 PM
      Winners grant session
      • 9:30 PM
        DUAL MODALITY IMAGING WITH A ULTRASOUND-GAMMA PROBE FOR ONCOLOGY 30m
        Speaker: Dr Claudia Polito (SAIMLAL Department, Sapienza University of Rome)
        Slides
      • 10:00 PM
        The ISOLPHARM Project 30m
        Speaker: Michele Ballan (LNL)
        Slides
    • 9:30 AM 10:30 AM
      Direct Detection of Dark Matter 1h
      Speaker: Giuliana Fiorillo (NA)
      Slides
    • 10:30 AM 11:00 AM
      Coffee breack 30m
    • 11:00 AM 1:30 PM
      GPU course
      Convener: Dr Marco Stefano Scroppo (Università di Catania)
    • 1:30 PM 3:30 PM
      Lunch + break 2h
    • 3:30 PM 4:30 PM
      Geant4 School: Sensitive detector
      Convener: Giuseppe Cirrone (LNS)
      slides
    • 4:30 PM 5:30 PM
      Geant4 School: practical session on sensitive detector (Task4b and Task4c)
    • 5:30 PM 7:30 PM
      Final examination and certification issue
    • 7:30 PM 9:30 PM
      Dinner